RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kan, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:146
Abstract pages:728
Full texts:99
References:139
E-mail:

http://www.mathnet.ru/eng/person112566
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. A. Kan, I. V. Prokhorov, “Determination of a diffuse reflecting surface under pulsed irradiation”, Dal'nevost. Mat. Zh., 18:2 (2018),  206–215  mathnet
2015
2. I. V. Prokhorov, A. A. Sushchenko, V. A. Kan, “On a problem of reconstructing the bottom configuration of a fluctuating ocean”, Sib. Zh. Ind. Mat., 18:2 (2015),  99–110  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 412–422

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019